# SDR AALA971384

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WEB OF FUSELAGE FRAME HAS CORROSION.  SPLICE PLATE TO BE INSTALLED ON THE FORWARD SIDE OF WEB.  (M)
